# SDR F3LA200200163

- Difficulty date: June 5, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26293
- Aircraft time: 30,918 hours, 12,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION ON C2 ENTRY SILL WEB ALONG OUTBOARD EDGE UNDER SCUFF PLATE CORNERS AND ON UNDERSIDE OF WEB AROUND NUT PLATES.  REPLACED C2 ENTRY SILL WEB PER SRM 51-40-05, 51-40-08 AND 51-40-02.
